MAUDE Adverse Event Report: SYNTHES GMBH RETROGR FEM NAIL ADV - RFN-ADV Ø10 L 360; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RETROGR FEM NAIL ADV - RFN-ADV Ø10 L 360; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.233.036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Post market studies: clinical adverse event received for non-union.Date of implant: on (b)(6) 2022, date of revision: on (b)(6) 2023, device location: left.Treatment/impact: surgical intervention at the fracture site.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: manufacturing location: monument manufacturing date: 24-jan-2022 expiration date: unknown part number: 04.233.036s, rfn/10mm/360mm 5 degree bend/pe inlay/sterile lot number: 551p608 (sterile) lot quantity: (b)(4) nonconformance noted: n/a review of the dhr file: production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final (b)(4) met all inspection acceptance criteria.Inspection sheet, rfn assembly inspection, (b)(4) met all inspection acceptance criteria.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Note: scn number (b)(4) was recorded on the production order traveler.The scn was reviewed and met specified dose ranges however, there was no linkage to specific lot numbers within the document.There was no pll included in this dhr.Therefore, pll for this lot could not be reviewed and the expiration date could not be notated.A manufacturing record evaluation was performed for the finished device with batch number 551p608.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿non-union¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 551p608.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RETROGR FEM NAIL ADV - RFN-ADV Ø10 L 360
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23479044
Report Number8030965-2025-11066
Device Sequence Number13325049
Product Code HSB
UDI-Device Identifier10886982289148
UDI-Public(01)10886982289148(17)261231(10)551P608
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.233.036S
Device Lot Number551P608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexFemale
Patient Weight65 KG